Skip to Main content Skip to Navigation
New interface
Journal articles

A Lyapunov function for the chemostat with variable yields

Tewfik Sari 1, 2, 3 
Abstract : In this Note, we give a global asymptotic stability result for the competition mathematical model between several species in a chemostat, by using a new Lyapunov function. The model includes both monotone and non-monotone response functions, distinct removal rates for the species and variable yields, depending on the concentration of substrate. We obtain, as corollaries of our result, three global stability theorems which were considered in the literature.
Document type :
Journal articles
Complete list of metadata
Contributor : Tewfik Sari Connect in order to contact the contributor
Submitted on : Friday, July 23, 2010 - 11:19:54 AM
Last modification on : Tuesday, November 22, 2022 - 3:40:05 PM



Tewfik Sari. A Lyapunov function for the chemostat with variable yields. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2010, 348 (13-14), pp.747-751. ⟨10.1016/j.crma.2010.06.008⟩. ⟨inria-00505288⟩



Record views